# SDR DALA2024062406454

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: UNKNOWN
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT EXTERNAL SKIN PASSENGER CREW DOOR 842 AFT LOWER CORNER IN PASSENGER CABIN.   PERFORMED PERMANENT REPAIR LOC. ON EXTERNAL SKIN PASSENGER CREW DOOR 842 AFT LOWER CORNER IN PASSENGER CABIN IAW SRM 52-10-00-300-003.
